# SDR AALA202110136094

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,622 hours, 31,813 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800 - Doors
- Component: Damper
- Component part number: FE240006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR DAMPER EMERGENCY OPERATION CYLINDER PRESSURE IS BLEEDING OFF. REPLACED DIAPHRAGM IN MECHANISM OF R2 DOOR DAMPER EMERGENCY OPERATION CYLINDER AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 52-10-00.
